# SDR GTIA020777

- Difficulty date: July 4, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2210 · Autopilot System
- Part: Drive Unit
- Part number: 4034237915
- Part serial: 87071745
- Condition: Chattering
- Location: Aileron Servo
- Part time: 153 hours, 55 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 594 - MCO - WITH AUTO PILOT ENGAGED, THE YOLK CHATTERS IN RIGHT TURNS.  REMOVED AND REPLACED AILERON SERVO DRIVE.  PERFORMED SYSTEM CHECK SYSTEM GROUND CHECKED GOOD.  ALL IAW MD80 MM SECTIONS 22-11-01 AND 22-01-05.  (M)
